# SDR FDEA201003190931

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6014
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE, 2 EA U/S ANCHOR PLATE ON SKIN.  DURING ANCHOR PLATE REPLACEMENT FOUND CORROSION ON SKIN. REPAIRED SKIN IAW SRM 53-20-00 FIG.13 SH.6 VOL.1.
